# SDR SWAA2018080724080

- Difficulty date: August 1, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 14,425 hours, 6,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING OVERHEAD OVERWING EMERGENCY EXIT SIGN FELL OFF.  REPOSITIONED SIGN PER MM.
